# SDR AALA20070875

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROWS 7G TO 18G INOPERATIVE.  REPLACED BATTERY PACK AT NUMBER TWO DOOR FOR EMERGENCY LIGHT AT SEAT 7G TO 18G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
